×

Sections des fibres vectoriels sur une courbe. (French) Zbl 0294.14014


MSC:

14H10 Families, moduli of curves (algebraic)
14F05 Sheaves, derived categories of sheaves, etc. (MSC2010)
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] ATIYAH (M. F.) . - Vector bundles over on elliptic curve , Proc. London math. Soc., Series 3, t. 7, 1957 , p. 414-452. MR 24 #A1274 | Zbl 0084.17305 · Zbl 0084.17305
[2] GROTHENDIECK (A.) . - Sur la classification des fibrés holomorphes sur la sphère de Riemann , Amer. J. of Math., t. 79, 1957 , p. 121-138. MR 19,315b | Zbl 0079.17001 · Zbl 0079.17001
[3] GROTHENDIECK (A.) . - Théorèmes de dualité pour les faisceaux algébriques cohérents , Séminaire Bourbaki, 9e année, 1956 - 1957 , n^\circ 149, 25 p. Numdam | Zbl 0227.14014 · Zbl 0227.14014
[4] KOSZUL (J.-L.) . - Fibrés vectoriels sur les courbes elliptiques , Séminaire Bourbaki, 10e année, 1957 - 1958 , n^\circ 154, 10 p. Numdam | MR 23 #A896 | Zbl 0084.17401 · Zbl 0084.17401
[5] MUMFORD (D.) . - Abelian varieties . - Bombay, Tata Institute, 1970 (Tata Institute of fundamental Research. Studies in Mathematics, 5). MR 44 #219 | Zbl 0223.14022 · Zbl 0223.14022
[6] NARASIMHAN (M. S.) et SESHADRI (C. S.) . - Stable and unitary vector bundles on a compact Riemann surface , Annals of Math., Series 2, t. 82, 1965 , p. 540-567. MR 32 #1725 | Zbl 0171.04803 · Zbl 0171.04803
[7] SERRE (J.-P.) . - Groupes algébriques et corps de classes . - Paris, Hermann, 1959 (Act. scient. et ind., 1264 ; Publ. Inst. math. Univ. Nancago, 7). MR 21 #1973 | Zbl 0097.35604 · Zbl 0097.35604
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.